MAUDE Adverse Event Report: STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2 / C-7; PIN, FIXATION, SMOOTH

STRYKER GMBH SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2 / C-7; PIN, FIXATION, SMOOTH
Catalog Number 1910-1273S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.
 
Event or Problem Description
It was reported that a device with an expiration date of (b)(6) 2019 was implanted on (b)(6) 2019.
 
Event or Problem Description
It was reported that a device with an expiration date of 05 january 2019 was implanted on (b)(6) 2019.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was implanted on the (b)(6) 2019, and the end of sterilization of the reported lot was the (b)(6) 2019.Based on investigation, the root cause was attributed to be user related.The failure was caused by inattention of the hcp to the expiration date of the device.Since no adverse consequences were reported on this event after weeks of implentation, no further adverse consequences can be expected.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
SONICANCHOR KIT 2.5X10 MM / FORCE FIBRE #2 / C-7
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8409356
Report Number0009610622-2019-00105
Device Sequence Number13821440
Product Code HTY
UDI-Device Identifier07613327096149
UDI-Public07613327096149
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1910-1273S
Device Lot Number1000288534
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer03/28/2019
Initial Report FDA Received Date03/11/2019
Supplement Report FDA Received Date04/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;